injured rib that is excruciatingly painful. Is it safe to use all these drugs? My Gabapentin is tid, the Tramadol and Robaxin are every 4-6 hrs. It scares me. Help. Thanks in advance
Tramadol is for the pain and robaxin is a muscle relaxer. Is it the same doc who prescribes your nerve pain meds? This is normal treatment for ribs and your lucky they gave you what you got bc they don't do much for ribs.
Hi, FF has already given you a good answer, i just wanted to add the link to the interactions checker which i entered your medications to. You should be wary of feelings of dizziness, drowsiness and trouble concentrating. So be careful driving and working until you know how this combination will affect you.
Gabapentin and Tramadol are a no go! For me at least. I have never had a seizure in my life. My first day of taking those to together I visited an old family friend at their new home and randomly blacked out. All I remember is walking to the restroom feeling nauseous. I sat down on their couch for a few minutes and remember being asked if I was okay. Next thing I know I was being helped off of their kitchen floor while they were on the phone with one of my family members letting them know I just had a seizure. I was in complete shock. I never took those two again and hadn't had a problem since. I made the mistake of mentioning this to my doctor about a month after the incident, and my driving privileges were taken away until I saw a Neurologist. I explained to him I have never had any problems since that day or before then. Two brain scan tests were ran on me and all came back fine. I cannot prove that it was the Tramadol and Gabapentin mixture, but that's the only thing that adds up. Just a fair warning to those who are prescribed both.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2011 • 2 answers
Updated 6 Dec 2012 • 4 answers
Updated 28 Nov 2016 • 2 answers
Updated 25 Sep 2016 • 1 answer
Updated 17 Nov 2018 • 2 answers